Lipitor Target, Heart Pump, Nick of Time, Massive Heart Attack, Stent Procedure
geeDub here....giving you all an update since quitting Lipitor a month ago. To refresh....I'm a 52 yr old male. I had four stents put in following a massive heart attack 5 months ago.....no warning...two in the Lower Anterior Descending and two in ... more »
geeDub here....giving you all an update since quitting Lipitor a month ago.
To refresh....I'm a 52 yr old male. I had four stents put in following a massive heart attack 5 months ago.....no warning...two in the Lower Anterior Descending and two in the Right Coronary Artery. Both shut down 100%. I flat lined twice on the operating table during the angioplasy/stent procedure. I was on a heart pump for a day and 1/2.
LDLs were 185...HDLs were a LOUSY 25. I've gotten my LDLs down to 113 and HDLs up to 31 (target HDLs is 50 at least). They're not sure if it was a "plaque eruption" that sent clots to the sites ....or if there was a low grade infection in my blood stream that clotted me up. Either way, they fixed me up very well. I literally owe my life to extremely fast acting Fire Dept/EMT guys and Virginia Mason Cardiologist...Dr. Wayne S. Hwang.
Although I appreciate the value of what the Lipitor is meant to do...I found after I'd been off of the statin for a month on my last blood work just the other day my numbers were still looking good due to WAY better eating habits and walking three miles per day now.
Lipitor had my muscles and joints hurting like crazy for over three months. I also was very dizzy at times. My memory was going cookoo....and I was twitching in various places constantly. Not to mention....I began to have extremely weak wrists, thumb gripping, arm strength and leg strength, and an overall feeling of ill health due to lack of sleep caused by amnesia that was developed while on the Lipitor.
I'm about 90% back at this stage. I'm still in hope that I quit just in the nick of time.....for me. I know that some have had success with the statins. I, personally feel they are of the DEVIL! LOL.
Good luck to anyone else considering quitting this stuff.